Mombu the Medicine Forum sponsored links

Go Back   Mombu the Medicine Forum > Medicine > MED: Klonopin (withdrawal)
User Name
Password
REGISTER NOW! Mark Forums Read

sponsored links


Reply
 
1 6th April 09:00
dashadow07
External User
 
Posts: 1
Default MED: Klonopin (withdrawal)


Hi All -

Because one of my liver enzymes (alkaline phosphatase) was elevated, my
medicine manager and I have decided to wean me off of my Klonopin. I don't
know how long I've been on it. Maybe a couple of years. It has helped me
sleep so much better! I was only taking 1 mg per night. But it can contribute
to the high reading of the test. I'm adding Ativan (another Benzodiazopine) as
I cut back on the Klonopin, to help with the withdrawal symptoms. I thought it
would be a snap because I was on such a low dosage! HA HA! It's taking speed
or drinking 9000 cups of coffee. I have to take the Ativan in the a.m. also
because the Klonopin has a "shelf life" of between 8 to 12 hours. By morning,
I can feel the jitters starting again. Only maybe a month to go to wean off of
it totally. Then he said we will attach the Xanax! (ANOTHER Benzodiazopine.)


In addition to speeding, I have been grinding my teeth and making my TMJ almost
unbearable! Plus, I'm starting, after five days of weaning off of it, that the
pain from the FM is starting up. I'm hoping its a temporary side effect. I
didn't give in to it. But my head is not quite right! Of course, it wasn't
"quite right" to begin with!!!

Only a few more weeks to go!!! Then he has some other drug up his sleeve that
doen't have the side effects and/or effect the liver as much.

Have a good weekend.

Sharon. :]
  Reply With Quote


  sponsored links


2 6th April 09:01
cheryl4329
External User
 
Posts: 1
Default MED: Klonopin (withdrawal)


Sharon please be careful. I'm on 1mg of Klonopin
myself. i had bad tremors after missing only a day
and a half. I was very surprised. I knew it could
cause bad problems when coming off of it but, not
in a day or so. I have used it before but, it was the
blue pill one half of the dose. I remember using
half for awhile but, i wasn't put on another benzo.
I don't remember how I got totally off of it maybe
I broke the half into a fourth. Why do you need to
go on another benzo? Will the Xanax be better for
your liver enzymes?

Cheryl

I was only taking 1 mg per night.* But it can contribute
to the high reading of the test.* I'm adding Ativan (another Benzodiazopine)
as
I cut back on the Klonopin, to help with the withdrawal symptoms.* I thought
it
would be a snap because I was on such a low dosage!* HA HA! It's taking speed
or drinking 9000 cups of coffee.* I have to take the Ativan in the a.m. also
because the Klonopin has a "shelf life" of between 8 to 12 hours.** By
morning,
I can feel the jitters starting again.* Only maybe a month to go to wean off
of
it totally.* Then he said we will attach the Xanax!* (ANOTHER Benzodiazopine.
  Reply With Quote
3 6th April 09:01
dashadow07
External User
 
Posts: 1
Default MED: Klonopin (colitis ulcerative)


fourth. Why do you need to go on another benzo? Will the Xanax be better for


Hi Cheryl -

My doctor gave me .5 mgs and .25 mgs tablets to help me wean off of the 1 mg
Klonopin. I'm already on the Xanax for my ulcerative colitis. I'm going to
wean off of that one next. What I'm doing, per my M.D. (psychiatrist -
medicine manager) is weaning off of the benzos. I'm already taking the Ativan
and so am using that to wean off of the Klonopin and will use it for the Xanax
also. Then, I guess I will wean off of the Ativan, with some other medication
he has up his sleeve.

The Xanax is not as bad on the liver as the Klonopin. And the Ativan isn't as
bad as the Xanax. Then he has this other one "up his sleeve" that isn't a
benzo, I guess.

I'm trying to make sure that the blood test results were not influenced by the
benzos. If they are not, then I've got another problem. I figured I'd get off
of these meds and give myself a half a chance for a good response from the
blood tests!!

I had absolutely NO idea what benzos even were until a few weeks ago when I
told a friend I was going to wean off of the Klonopin. He has studied a lot
about these things and thinks the US shouldn't even have these drugs on the
market. I had no idea I was taking medications that would cause "addictions"
like this. I never thought that I would have side effects like this from
trying to stop taking them. In essence, I trusted my doctors. The pills did
what they were supposed to do - but at what cost? That answer will be in the
next reel of film I suppose. <G>

Thanks for your concern Cheryl.

Sharon. :]
  Reply With Quote
4 6th April 13:18
tony23
External User
 
Posts: 1
Default MED: Klonopin (buspar panic)


Sharon, What new med does your doc have up his sleeve. My guess would be buspar. I've used all of the benzo's you've mentioned. When your doc prescribes a med, ask him to write on the scrip,"provide patient with insert". When my doc does this, the pharmacist always gives me an insert, otherwise he'll just say he ran out. The insert lists many of the side effects of the med. I'm not worried about being addicted, it's better than being wracked with panic attacks.
  Reply With Quote
5 6th April 13:18
amgrear
External User
 
Posts: 1
Default MED: Klonopin (diet buspar panic)


Dear All,

Have any of you tried dumping meds altogether and taking a more natural
approach - as say, in the anti-candida diet and the****utic levels of vitamins,
minerals and herbal supplements? I know of two people who beat ME in a
year this way, and am myself three months in and hoping - no real improvement
yet but determined to give it a go. 13 years of ME now and I am really
really tired of being ill. So this at least gives me a sense of some agency.
What do you all think? What are your experiences?

Anna

PS website for the regime I am on is http://www.nutritionhelp.co.uk


be buspar. I've used all of the benzo's you've mentioned. When your doc
prescribes a med, ask him to write on the scrip,"provide patient with insert".
When my doc does this, the

The insert lists many of the side effects of the med. I'm not worried
about being addicted, it's better than being wracked with panic attacks.
  Reply With Quote
6 6th April 13:18
vtowell
External User
 
Posts: 1
Default MED: Klonopin (stress diet)


Took the natural and spiritual approach for at least 10 years -supplements,
candida diet, vegetarian diet, accupuncture etc etc. Then got desperate when
I got worse (perimenopause) and went onto Klonopin (we call it Rivotril in
Australia). It makes a huge difference to me.

I am also having treatment using supplements based on results of hair
****ysis. I have probably a few years ahead of following a conventional
doctor and a nutritional doctor. I keep working on my personal growth and
have my life more in order.

I am very debilitated and being on a low income makes a lot of the things I
try very expensive.

To answer your question....there is no one right way....some have recovered
on drugs and some on natual therapies...and some would probably have
recovered anyway.

Just doing the next thing that you can do without stress and feels right to
you is all I can suggest.
Regards, Victoria
----- Original Message -----

vitamins,


improvement


agency.

insert".


out.
  Reply With Quote
7 6th April 13:18
andreafrankel
External User
 
Posts: 1
Default MED: Klonopin


You can always find this information online at rxlist.com. It's a good
place to bookmark, I consult it regularly for things I'm taking, and
things I'm considering taking.

--

Andrea Frankel (andreafrankel at sbcglobal dot net)

"wake now! Discover that YOU are the song that the morning brings..."
  Reply With Quote
8 6th April 13:18
tony23
External User
 
Posts: 1
Default MED: Klonopin


Andrea, rx.list.com is good, but it doesn't provide the same information as the PDR. The insert is virtually identical to what the PDR provides.
You can always find this information online at rxlist.com. It's a good
place to bookmark, I consult it regularly for things I'm taking, and
things I'm considering taking.

--
  Reply With Quote
9 6th April 13:19
dashadow07
External User
 
Posts: 1
Default MED: Klonopin


Hi again Tony -

I was fortunate enough to be given last year's Physician's Desk Reference by
one of my physicians!! Did I luck out or WHAT???

I wasn't worried about the addiction part of the meds either. I just wanted to
be able to function sometimes! Panic attacks are the worst! I haven't had one
in years, probably because of all the meds I'm on. We'll be finding out,
maybe, eh?

Wish me luck!

Sharon. :]
  Reply With Quote
10 6th April 13:19
dashadow07
External User
 
Posts: 1
Default MED: Klonopin (buspar)


Hi Tony -

No, I don't believe it was buspar. I "think" it started with a "G." He
started to say it and then stopped. He said he didn't want to get too far
ahead of what we were currently doing. So, I get to wait!

Sharon. :]
  Reply With Quote


  sponsored links


Reply


Thread Tools
Display Modes




Copyright 2006 SmartyDevil.com - Dies Mies Jeschet Boenedoesef Douvema Enitemaus -
666